RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 85, Number 1, Pages 25–31 (Mi tmf5927)  

Quasiregular solutions for systems of hypoelliptic differential equations

A. S. Kopets


Abstract: The concept of a quasiregular solution is introduced for a special class of systems of linear partial differential equations of first order, considered on the space of continuously differentiable functions. The methods of distribution theory are used to prove the infinite differentiability of the components of quasiregular solutions of the considered systems, and integral representations of potential type are obtained for them. Examples of quasiregular solutions are given for systems of linear equations of elasticity theory.

Full text: PDF file (719 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 85:1, 1028–1032

Bibliographic databases:

Received: 24.07.1989

Citation: A. S. Kopets, “Quasiregular solutions for systems of hypoelliptic differential equations”, TMF, 85:1 (1990), 25–31; Theoret. and Math. Phys., 85:1 (1990), 1028–1032

Citation in format AMSBIB
\Bibitem{Kop90}
\by A.~S.~Kopets
\paper Quasiregular solutions for systems of~hypoelliptic differential equations
\jour TMF
\yr 1990
\vol 85
\issue 1
\pages 25--31
\mathnet{http://mi.mathnet.ru/tmf5927}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1083949}
\zmath{https://zbmath.org/?q=an:0722.35028}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 85
\issue 1
\pages 1028--1032
\crossref{https://doi.org/10.1007/BF01017243}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FK88200003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5927
  • http://mi.mathnet.ru/eng/tmf/v85/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:152
    Full text:53
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019